IGB

Connexion

(Article of periodic en Anglais - 1992)

Document title

On the mathematical description of glaciated valley cross sections

Authors(s) and Affiliation(s)

HARBOR J. M. ; WHEELER D. A. ;

Abstract

The AA. examine implicit bias in power-law equation analyses introduced by the use of logarithmic data transformations, and discuss problems associated with cases where part of the original erosional form of the glacial channel or glacial valley has been obscured by glacial and post-glacial deposits

Source

Article of periodic

published at : Earth surface processes and landforms / ISSN 0197-9337 / CODEN ESPLDB

Editor : Wiley, Chichester - ROYAUME-UNI (1981)

Millesime : 1992, vol. 17, no5 [pp. 477-485]

Bibliographic references : 24 réf.

Collation : Illustration ;

Language

Anglais

Localisation

Bureau de recherches géologiques et minières - Orléans

INIST-CNRS, Cote INIST : 17355

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1993.
Refdoc record number (ud4) : 6114110 : Permanent link - XML version
Powered by Pxxo